# SDR AU980284

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(AUS) LT ENGINE FIRE DETECTION SYSTEM FAULTY.  INVESTIGATION COULD FIND NO FAULTS WITH THE SYSTEM.  SUSPECT MOISTURE CONTAMINATION OF DETECTORS.  LT ENGINE SHUT DOWN AND FIRE BOTTLE OPERATED.
